Skip to main content
Log in

Probability density functions of processes defined by integrodifferential equations

  • Brief Communications
  • Published:
Ukrainian Mathematical Journal Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature cited

  1. Yu. A. Mitropol'skii, The Averaging Method in Nonlinear Mechanics [in Russian], Naukova Dumka, Kiev (1971).

    Google Scholar 

  2. R. L. Stratonovich, Selected Questions of the Theory of Fluctuation in Radio Engineering [in Russian], Sov. Radio, Moscow (1961).

    Google Scholar 

  3. A. N. Filatov, Asymptotic Methods in the Theory of Differential and Integrodifferential Equations [in Russian], Fan, Tashkent (1974).

    Google Scholar 

  4. V. S. Vladimirov, Equations of Mathematical Physics, Marcel Dekker (1971).

  5. Nguyen Tien Khiem and Nguyen Dong Ang, “On a method of investigation of random oscillations of viscoelastic systems,” Mekhanika, Nos. 3/4, Hanoi, Vietnam (1979).

Download references

Author information

Authors and Affiliations

Authors

Additional information

Translated from Ukrainskii Maternaticheskii Zhurnal, Vol. 35, No.2, pp.227–234, March–April, 1983.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Khiem, N.T. Probability density functions of processes defined by integrodifferential equations. Ukr Math J 35, 195–201 (1983). https://doi.org/10.1007/BF01088935

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01088935

Keywords

Navigation